Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from piles. Fiber supplement suggested. Is it safe to go for the surgery?

Hi Doctor... I am suffering from second degree piles. I got myself checked from a Surgeon who advised me to use supplement containing fibers. Now I feel the problem has increased because I feel continuous burning, discomfort and sometimes itching. I asked doctors for operation as I want to get rid of it, but he told me that operating piles has some complications. Could you tell me the better treatment for this... Thanks.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As you got second degree piles may not require surgery.
In third and fourth degree piles surgery is required.
Change your food habit.
Take more veggies and diet containing more fibers.
Take plenty of water.
Avoid constipation as this is main problem for giving bleeding.
Take mild laxative at night.
Avoid fried, chillies and junk food.
Apply local antibiotic, antipruritus cream.
Ok and take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor